RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Uspenskii, Stanislav Viktorovich
(1931–2014)

Statistics Math-Net.Ru
Total publications: 31
Scientific articles: 24

Number of views:
This page:886
Abstract pages:4326
Full texts:1813
References:264
Professor
Doctor of physico-mathematical sciences

http://www.mathnet.ru/eng/person19179
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/202435

Publications in Math-Net.Ru
2005
1. S. V. Uspenskii, E. N. Vasil'eva, “Qualitative Investigation of Functions in Generalized Liouville–Sobolev Function Spaces $L_p^l(E_n)$ at Infinity”, Tr. Mat. Inst. Steklova, 248 (2005),  285–293  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 248 (2005), 278–286
2003
2. S. V. Uspenskii, E. N. Vasil'eva, “Qualitative Properties of Functions that Belong to Generalized Sobolev Spaces”, Tr. Mat. Inst. Steklova, 243 (2003),  346–351  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 243 (2003), 335–340
2001
3. S. V. Uspenskii, E. N. Vasil'eva, “Limit Investigation at Infinity of the Sobolev–Wiener Function Classes in Tube Domains”, Tr. Mat. Inst. Steklova, 232 (2001),  327–335  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 232 (2001), 319–326
1999
4. S. V. Uspenskii, S. I. Yanov, “On the algebraic moments of the solution of the first initial-boundary value problem for the Sobolev system in the case of special domains”, Sibirsk. Mat. Zh., 40:1 (1999),  191–200  mathnet  mathscinet  zmath; Siberian Math. J., 40:1 (1999), 165–173  isi
5. S. V. Uspenskii, E. N. Vasil'eva, S. I. Yanov, “Differential Properties of the Solution to the First Mixed Boundary Value Problem for the Sobolev System”, Tr. Mat. Inst. Steklova, 227 (1999),  311–319  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 227 (1999), 305–313
1997
6. S. V. Uspenskii, E. N. Vasil'eva, “On the algebraic moments of the solution of the first initial-boundary value problem for the S. L. Sobolev equation in the case of special domains”, Tr. Mat. Inst. Steklova, 214 (1997),  286–297  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 214 (1996), 279–290
1995
7. S. V. Uspenskii, E. N. Vasil'eva, “Qualitative analysis of the solution to one of S. L. Sobolev's problems for $t\to\infty$”, Trudy Mat. Inst. Steklov., 210 (1995),  274–283  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 210 (1995), 205–212
1990
8. S. V. Uspenskii, E. N. Vasil'eva, “On the behaviour at infinity of a solution of a problem in hydrodynamics”, Trudy Mat. Inst. Steklov., 192 (1990),  221–230  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 192 (1992), 235–245
1985
9. S. V. Uspenskii, G. V. Demidenko, “The behavior as $t\to\infty$ of solutions of certain problems of hydrodynamics”, Dokl. Akad. Nauk SSSR, 280:5 (1985),  1072–1074  mathnet  mathscinet  zmath
1980
10. S. V. Uspenskii, G. V. Demidenko, “On mixed boundary-value problems for a class of equations unsolved with respect to the highest derivative”, Dokl. Akad. Nauk SSSR, 252:3 (1980),  560–562  mathnet  mathscinet  zmath
1975
11. S. V. Uspenskii, S. B. Sadykova, “On some problems in integral geometry”, Dokl. Akad. Nauk SSSR, 222:2 (1975),  295–298  mathnet  mathscinet  zmath
12. S. V. Uspenskii, “Well-posed problems for a certain class of partially hypoelliptic equations in a half-space”, Trudy Mat. Inst. Steklov., 134 (1975),  353–365  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 134 (1977), 399–413
1972
13. S. V. Uspenskii, “On the reconstruction of a function defined by integrals over a family of ellipsoids”, Dokl. Akad. Nauk SSSR, 202:3 (1972),  548–550  mathnet  mathscinet  zmath
14. S. V. Uspenskii, “The representation of functions defined by a certain class of hypoelliptic operators”, Trudy Mat. Inst. Steklov., 117 (1972),  292–299  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 117 (1972), 343–352
1971
15. S. V. Uspenskii, “Differential properties for solutions of a class of partial differential equations in unbounded regions”, Dokl. Akad. Nauk SSSR, 196:1 (1971),  61–64  mathnet  mathscinet  zmath
1969
16. S. V. Uspenskii, “The summability (boundedness) of the solutions of a certain class of hypoelliptic equations in unbounded domains”, Dokl. Akad. Nauk SSSR, 187:5 (1969),  998–1001  mathnet  mathscinet  zmath
1968
17. S. V. Uspenskii, “The differential properties of solutions of quasielliptic equations in unbounded domains”, Dokl. Akad. Nauk SSSR, 181:3 (1968),  562–564  mathnet  mathscinet  zmath
1967
18. S. V. Uspenskii, “Mixed derivatives of functions summable with a weight”, Dokl. Akad. Nauk SSSR, 173:1 (1967),  47–49  mathnet  mathscinet  zmath
19. S. V. Uspenskii, “Mixed derivatives of functions summable with a weight”, Differ. Uravn., 3:1 (1967),  139–154  mathnet  mathscinet  zmath
1965
20. S. V. Uspenskii, “On boundary properties of a certain class of differentiable functions in smooth regions”, Dokl. Akad. Nauk SSSR, 164:4 (1965),  750–752  mathnet  mathscinet  zmath
1961
21. S. V. Uspenskii, “Boundary properties of functions in the “weight” classes $W^1_{\vec{\alpha},p}$”, Dokl. Akad. Nauk SSSR, 138:4 (1961),  785–788  mathnet  mathscinet
22. S. V. Uspenskii, “Imbedding theorems for classes with weights”, Trudy Mat. Inst. Steklov., 60 (1961),  282–303  mathnet  mathscinet  zmath
1960
23. S. V. Uspenskii, “Properties of $W_p^r$ classes with a fractional derivative on differentiable manifolds”, Dokl. Akad. Nauk SSSR, 132:1 (1960),  60–62  mathnet  mathscinet  zmath
24. S. V. Uspenskii, “An imbedding theorem for Sobolev's classes of fractional order $W_p^r$”, Dokl. Akad. Nauk SSSR, 130:5 (1960),  992–993  mathnet  mathscinet  zmath

2001
25. A. V. Arutyunov, N. S. Bakhvalov, M. E. Bogovskii, V. S. Vladimirov, A. A. Dezin, V. A. Il'in, E. F. Mishchenko, V. P. Maslov, S. M. Nikol'skii, S. V. Uspenskii, V. M. Filippov, “Vera Nikolaevna Maslennikova (obituary)”, Uspekhi Mat. Nauk, 56:4(340) (2001),  129–132  mathnet  mathscinet  zmath; Russian Math. Surveys, 56:4 (2001), 739–743  isi
1982
26. N. N. Blinov, R. S. Saks, S. L. Sobolev, V. A. Toponogov, S. V. Uspenskii, “Soviet-Hungarian Symposium on Differential Equations, Theory of Approximation, and Topology”, Uspekhi Mat. Nauk, 37:4(226) (1982),  221–223  mathnet
1979
27. Yu. A. Kuznetsov, V. N. Maslennikova, S. V. Uspenskii, “All-Union conference on differential equations and computational mathematics”, Uspekhi Mat. Nauk, 34:1(205) (1979),  251–260  mathnet
28. P. S. Aleksandrov, R. A. Aleksandryan, V. M. Babich, N. S. Bakhvalov, O. V. Besov, L. V. Kantorovich, V. I. Lebedev, V. N. Maslennikova, O. A. Oleinik, S. V. Uspenskii, “Sergei L'vovich Sobolev (on his seventieth birthday)”, Uspekhi Mat. Nauk, 34:1(205) (1979),  3–15  mathnet  mathscinet; Russian Math. Surveys, 34:1 (1979), 3–17
1978
29. N. P. Erugin, Yu. S. Bogdanov, Yu. M. Vuvunikyan, E. A. Ivanov, V. I. Krylov, L. D. Kudryavtsev, Ya. V. Radyno, S. V. Uspenskii, “Sergeǐ L'vovič Sobolev (on the occasion of his seventieth birthday)”, Differ. Uravn., 14:10 (1978),  1907–1910  mathnet  mathscinet  zmath
1977
30. K. A. Bezhanov, O. V. Besov, A. V. Bitsadze, I. A. Borachinsky, A. A. Vasharin, V. S. Vladimirov, N. V. Zvolinsky, V. A. Il'in, V. P. Korobeinikov, L. D. Kudryavtsev, L. P. Kuptsov, P. I. Lizorkin, Yu. I. Makarychev, V. E. Mirakov, V. P. Mikhailov, E. F. Mishchenko, S. M. Nikol'skii, Yu. S. Nikol'skii, A. P. Novikov, T. S. Pigolkina, S. I. Pokhozhaev, E. A. Romishevsky, S. L. Sobolev, S. V. Uspenskii, M. I. Shabunin, G. N. Yakovlev, “Владимир Михайлович Шалов (некролог)”, Differ. Uravn., 13:6 (1977),  1149–1153  mathnet
31. P. I. Lizorkin, S. M. Nikol'skii, S. L. Sobolev, S. V. Uspenskii, “The Fifth Soviet–Czechoslovak Meeting on Applications of Methods of Function Theory and Functional Analysis for Problems of Mathematical Physics”, Uspekhi Mat. Nauk, 32:3(195) (1977),  217–225  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020